The maximum rate of convergence for the approximation of the fractional Lévy area at a single point

Neuenkirch, Andreas ; Shalaiko, Taras

Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Complexity
Volume: 33
Page range: 107-117
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0885-064X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item